# SDR A6WA201240691

- Difficulty date: July 5, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD CORRODED.  REMOVED UNSERVICEABLE SERVICE DOOR THRESHOLD AND REPLACED WITH SERVICEABLE DOOR THRESHOLD IAW SRM 51-41-02.
